# SDR VNAA0210014

- Difficulty date: October 14, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 18,806 hours, 15,957 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 11567
- Condition: Discharged
- Location: Cabin
- Part time: 119 hours, 98 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTING AT ROWS 4, 5, AND 6 WERE NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE 5LK  EMERGENCY BATTERY AND POWER SUPPLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
